# SDR HNAA2018070400131

- Difficulty date: June 29, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 33,820 hours, 29,264 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Icu
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON REACHING TO POWER E1 REV DISAGREE EICAS MESSAGE DISPLAYED WITH NO TO CONFIG AND SPOILERS DEPLOYED. ABORTED TAKEOFF. E1 TR ICU VLV FAIL DISPLAYED IN CMC. R&R NR 1 ICU IAW AMM 78.33.01. OPS CK GOOD.
